# SDR SWAA2022070120398

- Difficulty date: June 18, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 58,834 hours, 31,409 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT 2022-266168 / [01] FABRICATED FLOOR ACCESS PANEL 140BF AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801.DWG 453A2610; SHEET 20; REV: E. USED MATERIAL: ALUMINUM SHEET 2024T3-071; PO: 2021 210316.;[02] CORRECTED STEP 1. FABRICATED FLOOR ACCESS PANEL 140BF AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801.DWG 453A2610; SHEET 20; REV: E. USED MATERIAL: ALUMINUM SHEET 2024T3-071; PO: 2021 210316. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[03] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
